# SDR 98ZZZX3153

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134KA
- Make and model: Kaman K-1200
- Aircraft serial: A940006
- System (JASC): 6710 · Main Rotor Control
- Part: Pin
- Part number: K951019015
- Condition: Detached
- Location: Cyclic Stick
- Part time: 4,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING ENGINE VIBRATION CHECK, PILOT LANDED AND NOTICED PIN ROLLING AROUND ON FLOOR.  SHOWED PIN TO MECHANIC AND WAS IMMEDIATELY IDENTIFIED AS THE PIN (OWNER REMOVAL) THAT HOLDS THE CYCLIC STICK INTO THE YOKE ASSY.  FOUND THAT THE BALLS IN PIN WERE WORN.  KAMAN REP INFORMED THIS HAPPENED IN ANOTHER ACFT, BUT NO SL, SB, WERE ISSUED. ORDERED NEEDED PIN, BUT INSTALLED AN4-22A BOLT WITH MS21042-4 NUT UNTIL PART ARRIVES.
